# SDR DALA2025010900177

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Out Of Position
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXIT RELEASE CAM PIN IS NOT 34.5 TO 38.5 DEGREES FROM THE CENTERLINE OF THE BASE AT AFT ACCESORIES COMPARTMENT. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00899: RELEASE CAM PIN WAS INSTALLED CORRECTLY PER B717 AMM 53-52-03 AND AMDS 5352-2001 FIGURE 11. (LP #0751691)
